Keywords (1)

Academic
Publications
The alternative Dunford-Pettis property on projective tensor products

The alternative Dunford-Pettis property on projective tensor products,10.1007/s00209-005-0894-6,Mathematische Zeitschrift,Antonio M. Peralta,Ignacio V

The alternative Dunford-Pettis property on projective tensor products   (Citations: 1)
BibTex | RIS | RefWorks Download
Journal: Mathematische Zeitschrift - MATH Z , vol. 252, no. 4, pp. 883-897, 2006
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: